# SDR ASAA2020062432832

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 24,001 hours, 7,567 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC CYCLED ON AND OFF DURING TAXI TO GATE VTK DISPLAYED ON CA SIDE.  GROUNDED - YES.  PERFORMED FIM 34-41 TASK 836.  FMC RESTORED.  VTK FLAG NO LONGER PRESENT.
